Translator Disclaimer
2014 Affine congruences and rational points on a certain cubic surface
Pierre Le Boudec
Algebra Number Theory 8(5): 1259-1296 (2014). DOI: 10.2140/ant.2014.8.1259

Abstract

We establish estimates for the number of solutions of certain affine congruences. These estimates are then used to prove Manin’s conjecture for a cubic surface split over whose singularity type is D4. This improves on a result of Browning and answers a problem posed by Tschinkel.

Citation

Download Citation

Pierre Le Boudec. "Affine congruences and rational points on a certain cubic surface." Algebra Number Theory 8 (5) 1259 - 1296, 2014. https://doi.org/10.2140/ant.2014.8.1259

Information

Received: 30 October 2013; Revised: 5 March 2014; Accepted: 26 April 2014; Published: 2014
First available in Project Euclid: 20 December 2017

zbMATH: 1369.11028
MathSciNet: MR3263143
Digital Object Identifier: 10.2140/ant.2014.8.1259

Subjects:
Primary: 11D45
Secondary: 14G05

Rights: Copyright © 2014 Mathematical Sciences Publishers

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.8 • No. 5 • 2014
MSP
Back to Top